Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot? help please

i was takeing the depo.shot for six months i stoped in october of 2009 its going on 5 months i havent had my period is that normal how long should i wait to be worried? i know u ladies r not drs. but i was just wondering if this has ever happend to any of you.

Answer Question
 
felicia579

Asked by felicia579 at 7:31 PM on Mar. 9, 2010 in Health

Level 1 (0 Credits)
Answers (6)
  • I am waiting on mines two I am going on a year with no period. I believe you can go to the doctor and they can give you something to start it back up.
    mamaofficer

    Answer by mamaofficer at 7:38 PM on Mar. 9, 2010

  • what if im yryn to get preg.
    felicia579

    Answer by felicia579 at 7:42 PM on Mar. 9, 2010

  • Let the doctor put u on birth control pills take them until your priod comes on then get off. That's what I had to do whenn I was on it and wanted to get pregnant.
    mamaofficer

    Answer by mamaofficer at 7:46 PM on Mar. 9, 2010

  • I believe it can take up to a year before you get your period. The depo shot is not my choice, bad thing!
    QandA

    Answer by QandA at 8:06 PM on Mar. 9, 2010

  • I am having the same experience. I have read it can take 5-10 months for normal menses to return after stopping depo. It's been 5 months for me and still nothing, my doc said not to worry until it's been a year or more, then test for what the problem may be.
    Anonymous

    Answer by Anonymous at 8:47 PM on Mar. 9, 2010

  • Yikes, I got mine back like 3 weeks after when I should have got my next shot, and pregnant right after that...I'd be calling the doctor or gyn and asking! I do second using the pill to get your period back though, then ttc.
    Anonymous

    Answer by Anonymous at 9:14 PM on Mar. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
eczema

Next question overall (Pregnancy)
having contration's to early